L'instanton gordien [d'après P.B. Kronheimer et T.S. Mrowka]
Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque no. 216  (1993), Talk no. 770, p. 233-277
@incollection{SB_1992-1993__35__233_0,
     author = {Bennequin, Daniel},
     title = {L'instanton gordien [d'apr\`es P.B. Kronheimer et T.S. Mrowka]},
     booktitle = {S\'eminaire Bourbaki : volume 1992/93, expos\'es 760-774},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {216},
     year = {1993},
     note = {talk:770},
     pages = {233-277},
     zbl = {0799.57008},
     mrnumber = {1246400},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1992-1993__35__233_0}
}
Bennequin, Daniel. L'instanton gordien [d'après P.B. Kronheimer et T.S. Mrowka], in Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque, no. 216 (1993), Talk no. 770, pp. 233-277. http://www.numdam.org/item/SB_1992-1993__35__233_0/

[A1] M. F. Atiyah - Magnetic monopoles in hyperbolic spaces, Vector bundles on algebraic varieties, Tata Institute of Fundamental Research, Bombay (1984), 1-33. | MR 893593 | Zbl 0722.53063

[A2] M. F. Atiyah - New invariants of 3 and 4-dimensional manifolds, in "Symposium on the mathematical heritage of Hermann-Weyl", University of North Carolina, Ed. R. Wells & al. (1987).

[A3] M. F. Atiyah - The Jones-Witten invariant of knots, Sém. Bourbaki, exp. n° 715, novembre 1989, Astérisque 189-190 (1990), 7-16. | Numdam | MR 1099870 | Zbl 0739.57001

[A4] M. F. Atiyah - K-theory, Benjamin, New York (1967). | MR 224083

[AHS] M. F. Atiyah, N. J. Hitchin and I. M. Singer - Self-duality in four dimensional Riemannian Geometry, Proc. Royal Soc. London 362 (1978), 425-461. | MR 506229 | Zbl 0389.53011

[APS] M. F. Atiyah, V. K. Patodi and I. M. Singer - Spectral asymmetry and Riemannian Geometry, I, Math. Proc. Camb. Phil. Soc. 77 (1975), 43-69. II, Math. Proc. Camb. Phil. Soc. 78 (1975), 405-432. III, Math. Proc. Camb. Phil. Soc. 79 (1976), 71-99. | MR 397797

[B1] O. Biquard - Fibrés holomorphes et connexions singulières sur une courbe ouverte, Thèse, École Polytechnique (1991).

[B2] O. Biquard - Sur les fibrés paraboliques sur une surface complexe, preprint (février 1993). | MR 1373062

[BD] P. J. Braam and S. K. Donaldson - Fukaya-Floer homology and gluing formulae for polynomial invariants, Preprint. | MR 1362830

[BW] M. Boileau et C. Weber - Le problème de J. Milnor sur le nombre gordien des nœuds algébriques, Ens. Math. 30 (1984), 173-222. | Zbl 0556.57002

[De] P. Dedecker - Sur la cohomologie non-abélienne, I, Canad. J. Math. (1960), 231-251 ; II , Canad. J. Math. (1963), 84-93. | MR 111021 | Zbl 0112.37902

[D1] S. K. Donaldson - An application of gauge theory to four dimensional topology, J. of Diff. Geometry 18 (1983), 279-315. | MR 710056 | Zbl 0507.57010

[D2] S. K. Donaldson - The orientation of Yang-Mills moduli spaces and 4- manifold topology, J. of Diff. Geometry 26 (1987), 397-428. | MR 910015 | Zbl 0683.57005

[D3] S. K. Donaldson - Connexions, cohomology and the intersection forms of four-manifolds, J. of Diff. Geometry 24 (1986), 275-341. | MR 868974 | Zbl 0635.57007

[D4] S. K. Donaldson - Polynomial invariants for smooth four-manifolds, Topology 29 (1990), 257-315. | MR 1066174 | Zbl 0715.57007

[D5] S. K. Donaldson - Complex curves and surgery, Publ. Math. IHES 68 (1989), 91-97. | Numdam | MR 1001449 | Zbl 0696.57007

[D6] S. K. Donaldson - Anti-self-dual Yang-Mills connections on complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. 3 (1985), 1-26. | MR 765366 | Zbl 0529.53018

[DK] S. K. Donaldson and P. B. Kronheimer - The geometry of four-manifolds, Oxford University Press (1990). | MR 1079726 | Zbl 0820.57002

[DS] S. K. Donaldson and D. P. Sullivan - Quasiconformal four-manifolds, Acta Math. 163 (1990), 181-252. | MR 1032074 | Zbl 0704.57008

[DT] S. K. Donaldson and C. B. Thomas - Geometry of low-dimensional manifolds, I. Gauge theory and algebraic surfaces, London Math. Soc., Lecture Notes series 150, Cambridge University Press (1990). | MR 1171887 | Zbl 0715.00017

[Fl] A. Floer - An instanton-invariant for 3-manifolds, Comm. Math. Phys. 118 (1980), 215-240. | MR 956166 | Zbl 0684.53027

[FM] R. Friedman and J. L. Morgan - Complex versus differentiable classification of algebraic surfaces, Topology Appl. 32, North Holland (1989),135-139. | MR 1007985 | Zbl 0694.14013

[FMM] R. Friedman, J. L. Morgan and B. Moishezon- On the C∞ invariance of the canonical class of certain algebraic surfaces, B.A.M.S. 17 (1987), 283- 286. | Zbl 0627.57014

[FS] R. Fintushel and R. Stern - SO(3)-connections on the topology of four-manifolds, J. Diff. Geom. 20, North Holland (1984), 523-539. | MR 788294 | Zbl 0562.53023

[FU] D. S. Freed and K. K. Uhlenbeck - Instantons and four-manifolds, M.S.R.I. Publications, Vol. 1, Springer (1984). | MR 757358 | Zbl 0559.57001

[Fr] J. Frenkel - Cohomologie non-abélienne et espaces fibrés, Bull. Soc. Math. France 85 (1957), 135-218. | Numdam | MR 98200 | Zbl 0082.37702

[Ga] P. Gauduchon - Variétés riemanniennes autoduales [d'après C.H. Taubes et al.], Sém. Bourbaki, exp. n° 767, mars 1993, Astérisque (à paraître). | Numdam | MR 1246397 | Zbl 0789.53026

[Gi] J. Giraud - Cohomologie non-abélienne, Springer Verlag, Berlin-Heidelberg- New York (1971). | MR 344253 | Zbl 0226.14011

[H] N. Hitchin - The Yang-Mills equation and the topology of 4-manifolds [after Simon K. Donaldson], Sém. Bourbaki, exp. n° 606, février 1983, Astérisque 105-106 (1983),167-178. | Numdam | MR 728987 | Zbl 0533.57007

[I] L. Illusie - Cohomologie de de Rham et cohomologie étale p-adique [d'après G. Faltings, J.-M. Fontaine et al.], Sém. Bourbaki, exp. n° 726, juin 1990, Astérisque 189-190 (1990), 325-374. | Numdam | MR 1099881 | Zbl 0736.14005

[Ki] R. Kirby - Problems in low-dimensional topology, Proc. Symp. Pure Math. 32 (1978), 273-322. | MR 520548

[Ko] D. Kotschick - SO(3)-invariants for 4-manifolds with b+2 = 1, Proc. London Math. Soc. 63 (1991), 426-448. | MR 1114516 | Zbl 0699.53036

[KoMa] D. Kotschick and G. Matic - Embedded surfaces in four-manifolds, branched covers and SO(3)-invariants, Preprint Bâle (1993). | MR 1307081

[K1] P. B. Kronheimer - Embedded surfaces in 4-manifolds, Proc. Intern. Congr. Mathematicians, Kyoto 1990, Springer, Vol. I (1991), 527-539. | MR 1159240 | Zbl 0746.53041

[K2] P. B. Kronheimer - An obstruction to removing intersection points in immersed surfaces, preprint Oxford (mars 1993). | MR 1432428

[K3] P. B. Kronheimer - The genus-minimizing property of algebraic curves, preprint, à paraître au Bull. Amer. Math. Soc. | MR 1193539 | Zbl 0810.57014

[KM1] P. B. Kronheimer and T. S. Owka - Gauge theory for embedded surfaces, I, preprint (novembre 1991), à paraître dans Topology. | MR 1241873

[KM2] P. B. Kronheimer and T. S. Owka - Gauge theory for embedded surfaces, II, preprint (août 1992), à paraître dans Topology. | MR 1308489

[KM3] P. B. Kronheimer and T. S. Owka - Recurrence relations and asymptotics for four-manifold invariants, preprint (mai 1993), à paraître au Bull. Amer. Math. Soc.

[L] J. Le Potier - Fibrés de Higgs et systèmes locaux, Sém. Bourbaki, exp. n° 737, novembre 1990, Astérisque 201- 202-203 (1991), 221-268. | Numdam | MR 1157844 | Zbl 0762.14011

[Li] P. Lisca - On Tori embedded in four-manifolds, J. Diff. Geometry 38 (1993), 13-37. | MR 1231701 | Zbl 0788.53046

[Ma] C. Margerin - Fibrés stables et métriques d'Hermite-Einstein [d'après S.K. Donaldson-K.K. Uhlenbeck-S.T. Yau], Sém. Bourbaki, exp. n° 683 (juin 1987), Astérisque 152-153 (1987), 263-283. | Numdam | MR 936859 | Zbl 0637.53080

[Mi] J. Milnor - Singular points on complex hypersurfaces, Ann. of Math. Studies 61, Princeton University Press (1968). | MR 239612 | Zbl 0184.48405

[MM] J. W. Morgan and T. S. Owka - A note on Donaldson's polynomial invariants, Int. Math. Research Notices 10 (1992), 223-230. | Zbl 0787.57011

[MMR] J. W. Morgan, T. S. Owka and D. Ruberman - The L2-moduli space and a vanishing theorem for Donaldson polynomial invariants, preprint (1992).

[MO'G] J. W. Morgan and K. G. O'Grady - Differential topology of complex surfaces (Elliptic surfaces with pg = 1 : smooth classification), L.N. in Math. 1545, Springer Verlag (1993). | MR 1312610 | Zbl 0789.14037

[M] T. S. Owka - A Mayer-Vietoris Principle for Yang-Mills Moduli Spaces, Ph.D. thesis, Berkeley (1989).

[O'G1] K. G. O'Grady - Algebro-geometric analogues of Donaldson's polynomials, Invent. Math. 107 (1992), 351-395. | MR 1144428 | Zbl 0769.14008

[O'G2] K. G. O'Grady - Donaldson's polynomials for K3-surfaces, J. of Diff. Geom. 35 (1992), 415-427. | MR 1158343 | Zbl 0735.57011

[SS] L. M. Sibner and R. J. Sibner - Classification of Singular Sobolev Connections by Their Holonomy, Commun. Math. Phys. 144 (1992), 337-350. | MR 1152376 | Zbl 0747.53024

[H] J.-C. Sikorav - Homologie associée à une fonctionnelle [d'après A. Floer], Sém. Bourbaki, exp. n° 733, novembre 1990, Astérisque 201-202-203 (1991), 115-141. | Numdam | MR 1157840 | Zbl 0754.57011

[T] C. H. Taubes - L2-moduli spaces on manifolds with cylindrical ends, Preprint (1990).

[W] S. Wang - Moduli spaces over manifolds with involutions, Math. Annalen (1993), 119-138. | MR 1213375 | Zbl 0788.58012

[Wi] E. Witten - Topological Quantum Field Theory, C.M.P. (1988), 353-386. | MR 953828 | Zbl 0656.53078